Differential and Integral Equations

Minimal disc-type surfaces embedded in a perturbed cylinder

Mouhamed Moustapha Fall and Carlo Mercuri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In the present note, we deal with small perturbations of an infinite cylinder in three-dimensional Euclidian space. We find minimal disc-type surfaces embedded in the cylinder and intersecting its boundary perpendicularly. The existence and localization of those minimal discs is a consequence of a non-degeneracy condition for the critical points of a functional related to the oscillations of the cylinder from the flat configuration.

Article information

Differential Integral Equations, Volume 22, Number 11/12 (2009), 1115-1124.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 35B20: Perturbations


Fall, Mouhamed Moustapha; Mercuri, Carlo. Minimal disc-type surfaces embedded in a perturbed cylinder. Differential Integral Equations 22 (2009), no. 11/12, 1115--1124. https://projecteuclid.org/euclid.die/1356019407

Export citation